Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A dynamical Shafarevich theorem for twists of rational morphisms

Tom 166 / 2014

Brian Justin Stout Acta Arithmetica 166 (2014), 69-80 MSC: Primary 37P45; Secondary 14G25, 37P15. DOI: 10.4064/aa166-1-6

Streszczenie

Let $K$ denote a number field, $S$ a finite set of places of $K$, and $\phi :\mathbb {P}^n\rightarrow \mathbb {P}^n$ a rational morphism defined over $K$. The main result of this paper states that there are only finitely many twists of $\phi $ defined over $K$ which have good reduction at all places outside $S$. This answers a question of Silverman in the affirmative.

Autorzy

  • Brian Justin StoutDepartment of Mathemaics
    U.S. Naval Academy
    Chauvenet Hall
    Annapolis, MD, 21401-1363, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek